MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol), model zct225 (25.0 diopter) was explanted from the left eye (os) of a female patient.It was noted that patient was switched to standard lens.The replacement lens was a model zcb00 24.5 diopter.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 10/21/16.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Device inspection was performed and visual inspection of the device shows that the condition of the returned product is consistent to an explanted product.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6032865
Report Number9614546-2016-00522
Device Sequence Number10927752
Product Code HQL
UDI-Device Identifier05050474552838
UDI-Public(01)05050474552838(17)190929
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/29/2019
Device Model NumberZCT225
Device Catalogue NumberZCT225U250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATINUM 1MTEC30 CARTRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR